RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2020, Volume 375, Pages 107377–42 (Mi admat21)  

Prime geodesic theorem for the Picard manifold

Olga Balkanovaa, Dmitry Frolenkovb

a Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, Chalmers tvargata 3, Gothenburg 412 96, Sweden
b Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow, 119991, Russia

Funding Agency Grant Number
Royal Swedish Academy of Sciences MG2018-0002


DOI: https://doi.org/10.1016/j.aim.2020.107377

ArXiv: 1804.00275
Received: 21.10.2019
Revised: 23.07.2020
Accepted:06.08.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/admat21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020